Alert archive / Iowa / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS Quad Cities, IA

June 21, 201812 counties in Iowa; 9 counties in Illinois

NWS Quad Cities, IA issued this flash flood watch at Jun 21, 2018, 3:47 AM CDT for 12 counties in Iowa; 9 counties in Illinois. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2018, 3:47 AM CDT (08:47 UTC)
Expired
Jun 22, 2018, 3:02 AM CDT
In force
23 hr
Issued by
NWS Quad Cities, IA
Flood severity
None
All 21 counties

Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2460 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2460 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

007 
WGUS63 KDVN 210847
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA IL
347 AM CDT Thu Jun 21 2018

...Periods of Heavy Rain Today and Tonight...

.Scattered showers and thunderstorms developing this morning will
become more widespread this afternoon and evening as a very humid
air mass remains over eastern Iowa and northwestern Illinois. 
Rainfall rates of 1 to 2 inches per hour could produce flash
flooding in urban areas, and near smaller rivers and streams. More
prolonged high water levels are also possible as the ground
becomes saturated.

IAZ041-042-053-054-066-068-ILZ001-002-007-009-015>018-211700-
/O.NEW.KDVN.FF.A.0002.180621T0847Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Dubuque-Jones-Jackson-Clinton-Scott-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Including the cities of Manchester, Dubuque, Anamosa, Maquoketa, 
Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin
347 AM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

The National Weather Service in Quad Cities has issued a

* Flash Flood Watch for portions of Illinois and Iowa, including 
  the following areas, in Illinois, Bureau, Carroll, Henry IL, 
  Jo Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In 
  Iowa, Clinton, Delaware, Dubuque, Jackson, Jones, and Scott. 

* Through Friday morning.

* Slow moving showers and thunderstorms and multiple rounds of
  storms may produce heavy rain over already saturated ground.
  Peak rainfall rates may reach 1 to 2 inches per hour. Total rain
  amounts will vary considerably, but an additional 2 to 4 inches
  are possible in the heaviest bands, with isolated higher amounts
  not out of the question.

* Those near smaller rivers, streams, and low-lying areas should
  be prepared for dangerous flash flooding and more prolonged high
  water levels. Urban flooding is also a threat. Remember never 
  to drive through flooded roadways. There were many reports of 
  stalled vehicles in the Quad Cities on Wednesday from people 
  attempting to cross through flood waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible. 
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$

Uttech/RP Kinney
4 follow-up statements
679 
WGUS63 KDVN 211750
FFADVN

Flood Watch
National Weather Service Quad Cities IA IL
1250 PM CDT Thu Jun 21 2018

...Periods of Heavy Rain Today and Tonight...

.Scattered showers and thunderstorms developing this morning will
become more widespread this afternoon and evening as a very humid
air mass remains over eastern Iowa and northwestern Illinois.
Rainfall rates of 1 to 2 inches per hour could produce flash
flooding in urban areas, and near smaller rivers and streams.
More prolonged high water levels are also possible as the ground
becomes saturated.

IAZ041-042-053-054-066-068-ILZ001-002-007-009-015>018-220200-
/O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Dubuque-Jones-Jackson-Clinton-Scott-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Including the cities of Manchester, Dubuque, Anamosa, Maquoketa, 
Clinton, Davenport, Bettendorf, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, and Hennepin
1250 PM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flash Flood Watch continues for

* Portions of Illinois and Iowa, including the following areas, 
  in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Putnam, 
  Rock Island, Stephenson, and Whiteside. In Iowa, Clinton, 
  Delaware, Dubuque, Jackson, Jones, and Scott. 

* Through Friday morning

* Slow moving showers and thunderstorms and multiple rounds of 
  storms may produce heavy rain over already saturated ground. 
  Peak rainfall rates may reach 1 to 2 inches per hour. Total 
  rain amounts will vary considerably, but an additional 2 to 4 
  inches are possible in the heaviest bands, with isolated 
  higher amounts not out of the question. 

* Those near smaller rivers, streams, and low-lying areas should 
  be prepared for dangerous flash flooding and more prolonged 
  high water levels. Urban flooding is also a threat. Remember 
  never to drive through flooded roadways. There were many 
  reports of stalled vehicles in the Quad Cities on Wednesday 
  from people attempting to cross through flood waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible.
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$
512 
WGUS63 KDVN 211908
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA IL
208 PM CDT Thu Jun 21 2018

...Periods of Heavy Rain Today and Tonight...

.Scattered showers and thunderstorms will become more widespread 
this afternoon and evening as a very humid air mass remains over 
eastern Iowa and northwestern Illinois. Rainfall rates of 1 to 2 
inches per hour could produce flash flooding in urban areas, and 
near smaller rivers and streams. More prolonged high water levels 
are also possible as the ground becomes saturated.

IAZ041-042-212015-
/O.CAN.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Dubuque-
Including the cities of Manchester and Dubuque
208 PM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Iowa has been
cancelled. The risk of heavy rainfall has shifted south of the
area. Rain will still be seen this afternoon and tonight but it
will be light.

$$

IAZ052-064-065-067-077-078-ILZ024-220315-
/O.EXA.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Linn-Johnson-Cedar-Muscatine-Washington-Louisa-Mercer-
Including the cities of Cedar Rapids, Iowa City, Tipton, 
Muscatine, Washington, Wapello, and Aledo
208 PM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

The National Weather Service in Quad Cities has expanded the

* Flash Flood Watch to include portions of northwest Illinois 
  and Iowa, including the following areas, in northwest 
  Illinois, Mercer. In Iowa, Cedar, Johnson, Linn, Louisa, 
  Muscatine, and Washington. 

* Through Friday morning

* Slow moving showers and thunderstorms and multiple rounds of
  storms may produce heavy rain over near saturated ground. Peak 
  rainfall rates may reach 1 to 2 inches per hour. Total rain 
  amounts will vary considerably, but an additional 2 to 4 inches 
  are possible in the heaviest bands, with isolated higher amounts
  not out of the question. 

* Those near smaller rivers, streams, and low-lying areas should 
  be prepared for dangerous flash flooding and more prolonged 
  high water levels. Urban flooding is also a threat. Remember 
  never to drive through flooded roadways. There were many 
  reports of stalled vehicles in the Quad Cities on Wednesday 
  from people attempting to cross through flood waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible.
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$

IAZ053-054-066-068-ILZ001-002-007-009-015>018-220315-
/O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones-Jackson-Clinton-Scott-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Including the cities of Anamosa, Maquoketa, Clinton, Davenport, 
Bettendorf, Galena, Freeport, Mount Carroll, Sterling, Moline, 
Rock Island, Geneseo, Princeton, and Hennepin
208 PM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flash Flood Watch continues for

* Portions of Illinois and east central Iowa, including the 
  following areas, in Illinois, Bureau, Carroll, Henry IL, Jo 
  Daviess, Putnam, Rock Island, Stephenson, and Whiteside. In 
  east central Iowa, Clinton, Jackson, Jones, and Scott. 

* Through Friday morning

* Slow moving showers and thunderstorms and multiple rounds of 
  storms may produce heavy rain over already saturated ground. 
  Peak rainfall rates may reach 1 to 2 inches per hour. Total 
  rain amounts will vary considerably, but an additional 2 to 4 
  inches are possible in the heaviest bands, with isolated 
  higher amounts not out of the question. 

* Those near smaller rivers, streams, and low-lying areas should 
  be prepared for dangerous flash flooding and more prolonged 
  high water levels. Urban flooding is also a threat. Remember 
  never to drive through flooded roadways. There were many 
  reports of stalled vehicles in the Quad Cities on Wednesday 
  from people attempting to cross through flood waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible.
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$
530 
WGUS63 KDVN 220128
FFADVN

Flood Watch
National Weather Service Quad Cities IA IL
828 PM CDT Thu Jun 21 2018

...Isolated Flash Flooding Possible Tonight...

.Areas of showers and isolated thunderstorms can be expected
overnight. Due to the very humid air mass across eastern Iowa and
northwest Illinois, rainfall of up to an inch is still possible 
in spots. Due to the very saturated ground from heavy rain the 
past several days, any additional moderate to heavy rainfall could
cause isolated flash flooding.

IAZ052>054-064>068-077-078-ILZ001-002-007-009-015>018-024-220930-
/O.CON.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Linn-Jones-Jackson-Johnson-Cedar-Clinton-Muscatine-Scott-
Washington-Louisa-Jo Daviess-Stephenson-Carroll-Whiteside-
Rock Island-Henry IL-Bureau-Putnam-Mercer-
Including the cities of Cedar Rapids, Anamosa, Maquoketa, 
Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, 
Washington, Wapello, Galena, Freeport, Mount Carroll, Sterling, 
Moline, Rock Island, Geneseo, Princeton, Hennepin, and Aledo
828 PM CDT Thu Jun 21 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

The Flash Flood Watch continues for

* Portions of Illinois and Iowa, including the following areas, 
  in Illinois, Bureau, Carroll, Henry IL, Jo Daviess, Mercer, 
  Putnam, Rock Island, Stephenson, and Whiteside. In Iowa, 
  Cedar, Clinton, Jackson, Johnson, Jones, Linn, Louisa, 
  Muscatine, Scott, and Washington. 

* Until 7 AM CDT Friday

* Slow moving showers and isolated thunderstorms may still produce
  moderate to locally heavy rain over already saturated ground in 
  spots.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible.
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$
21
523 
WGUS63 KDVN 220802
FFADVN

Flood Watch
National Weather Service Quad Cities IA IL
302 AM CDT Fri Jun 22 2018

IAZ052>054-064>068-077-078-ILZ001-002-007-009-015>018-024-220915-
/O.CAN.KDVN.FF.A.0002.000000T0000Z-180622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Linn-Jones-Jackson-Johnson-Cedar-Clinton-Muscatine-Scott-
Washington-Louisa-Jo Daviess-Stephenson-Carroll-Whiteside-
Rock Island-Henry IL-Bureau-Putnam-Mercer-
Including the cities of Cedar Rapids, Anamosa, Maquoketa, 
Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, 
Washington, Wapello, Galena, Freeport, Mount Carroll, Sterling, 
Moline, Rock Island, Geneseo, Princeton, Hennepin, and Aledo
302 AM CDT Fri Jun 22 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Illinois and Iowa has been
cancelled. The risk for heavy rain and flash flooding has
diminished. Therefore, the flash flood watch has been cancelled.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 3:36 AM CDT, 11 minutes earlier.

Area forecast discussion, Jun 21, 3:36 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
336 AM CDT Thu Jun 21 2018

.SYNOPSIS...
Issued at 325 AM CDT Thu Jun 21 2018

Showers and isolated storms continued through the early morning
hours across far eastern Iowa and northwest Illinois. Some patchy
fog developed over parts of eastern Iowa. Early morning
temperatures were mainly in the 60s.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 325 AM CDT Thu Jun 21 2018

The main forecast issues in the short term period are the potential
for more heavy rain, resulting in additional flash flooding and more
significant river flooding.

In the near term, radar and model trends indicate expanding showers
and isolated storms across the northern and eastern counties, in an
airmass with PWAT values near 2 inches. This will likely continue
for most of the morning hours. Farther south, scattered showers and
storms are expected with partial clearing allowing for sufficient
instability. A few strong storms are possible this afternoon and
evening, especially along and south of Interstate 80. Model
consensus points to the northeast third as the area of heaviest
rainfall through tonight. Some of these areas, especially the
Highway 20 corridor, are primed for additional flooding due to
recent heavy rain. Have opted for a flash flood watch for the
northeast through tonight, to cover both short term flooding and
more prolonged flooding from creeks and streams. Later shifts may
have to expand the watch. This additional rain will likely
exacerbate the ongoing river flooding as well. See discussion below
for details. Highs today should range from the upper 60s northwest
to upper 70s southeast with lows tonight mainly in the low 60s.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 325 AM CDT Thu Jun 21 2018

Showers and isolated storms will taper off Friday. Will have to
monitor for lingering heavy rain past 12z Friday morning. Rain
chances are low for the upcoming weekend. The next organized
rainfall looks favored for late Monday through Tuesday. There is
some potential for additional significant rain and some severe
weather.

Expect a gradual warming trend through the period. Highs Friday
will be in the 70 to 75 degree range, warming into the low 80s for
the weekend. By next Wednesday, the heat/humidity combo could push
heat index values close to 100 degrees.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
ISSUED AT 1220 AM CDT Thu Jun 21 2018

Showers and perhaps some isolated thunderstorms will continue
rotating northward during the early morning hours, impacting
mainly KMLI/KDBQ with MVFR visibilities and IFR ceilings.
KCID/KBRL will likely have periods of LIFR conditions overnight.
Ceilings will lift to mainly MVFR this afternoon with periods of
showers and isolated storms.

&&

.HYDROLOGY...
Issued at 1000 PM CDT Wed Jun 20 2018

Very heavy rainfall of 2 to 4 inches fell across portions of eastern
Iowa and northwest Illinois Wednesday. Other portions of the
forecast area also received 1 to 2 inches. This will cause rises
on several rivers including the Mississippi River.

Moderate flooding is expected on the Rock River at Joslin and
Moline, and also the Wapsipinicon River at De Witt.

The Mississippi River will continue rising for at least the next 1
to 2 weeks with minor to moderate flooding forecast from Dubuque
to Gregory Landing. The river is expected to go above flood stage
within the next 4 to 7 days so a flood watch has been issued for
several forecast points. Even before this afternoon's rain the
river was rising from very heavy rainfall that occurred in
Minnesota and Wisconsin several days ago.

A flood watch is also in effect for the Iowa River at Marengo,
the Pecatonica River at Freeport, and the Rock River at Como.

Rounds of showers and scattered thunderstorms will continue
through the end of the week, with more widespread showers and
thunderstorms arriving early to mid next week with the potential
for more heavy rainfall. Stay tuned for later forecasts and
updates.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Friday morning for Clinton-Delaware-
     Dubuque-Jackson-Jones-Scott.

IL...Flash Flood Watch through Friday morning for Bureau-Carroll-
     Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.

MO...NONE.
&&

SYNOPSIS...RP Kinney
SHORT TERM...RP Kinney
LONG TERM...RP Kinney
AVIATION...RP Kinney
HYDROLOGY...Haase
Hazardous weather outlook, Jun 20, 7:52 PM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
752 PM CDT Wed Jun 20 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-220100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
752 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TONIGHT

Showers and a few thunderstorms will continue but severe weather
is not expected. The main risks will be lightning and locally
heavy rainfall.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Expect widespread rain and scattered thunderstorms Thursday and
a chance of storms on Friday. The severe weather risk is low.
However, additional rounds of heavy rainfall on already saturated
ground may lead to flooding problems, including isolated flash
flooding.

Flooding is expected to continue on some tributary rivers.
Rounds of heavy rainfall may also cause additional river sites to
rise later this week. Please see the latest Flood Statements and
Flood Warnings for details.

Thunderstorms are possible late Saturday into Sunday, and again late
Monday into Tuesday. It is too early to determine the potential for
severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight and is not
anticipated on Thursday.

21

In the hours before

Local storm report, Jun 20, 11:17 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     FLASH FLOOD      2 NNW DAVENPORT         41.58N 90.61W
06/20/2018                   SCOTT              IA   NWS EMPLOYEE

            STALLED CAR WITH 2 TO 3 FEET OF WATER OVER
            ROAD NEAR PINE ST.

&&

RPK
Local storm report, Jun 21, 12:45 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1245 AM CDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       2 NNW DAVENPORT         41.58N 90.62W
06/20/2018  M4.00 INCH       SCOTT              IA   NWS EMPLOYEE

            ABOUT 3.25 INCHES FELL FROM 4 TO 6 PM.

&&

UTTECH

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:42 PM CDTRiver Flood WatchDVNDubuque, Jackson24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNMuscatine, Scott24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNLouisa, Muscatine24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNLouisa24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNDes Moines, Louisa24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNDes Moines24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNDes Moines, Lee24 hr
Jun 21, 11:16 AM CDTRiver Flood WarningDVNDubuque, Jackson11 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNMuscatine, Scott15 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNMuscatine15 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNLouisa, Muscatine16 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNLouisa18 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNDes Moines, Louisa19 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNDes Moines21 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNDes Moines, Lee21 days
Jun 21, 11:16 AM CDTSpecial Weather StatementDVNCedar, Johnson, Louisa, Muscatine3 hr
Jun 21, 11:32 AM CDTRiver Flood WatchDVNClinton, Scott24 hr
Jun 21, 11:40 AM CDTSpecial Weather StatementDVNBenton, Cedar, Des Moines, Johnson, Linn, Louisa and 1 more20 min
Jun 21, 12:02 PM CDTSpecial Weather StatementDVNJohnson118 min
Jun 21, 12:11 PM CDTSpecial Weather StatementDVNBenton, Cedar, Des Moines, Henry, Iowa, Johnson and 7 more49 min
Jun 21, 1:22 PM CDTSpecial Weather StatementDVNBenton, Cedar, Iowa, Johnson, Linn, Louisa and 2 more53 min
Jun 21, 2:05 PM CDTRiver Flood WatchDVNMuscatine24 hr
Jun 21, 2:49 PM CDTSpecial Weather StatementDVNMuscatine56 min
Jun 21, 2:54 PM CDTSpecial Weather StatementDVNMuscatine66 min
Jun 21, 3:01 PM CDTSpecial Weather StatementDVNJohnson119 min
Jun 20, 8:21 PM CDTRiver Flood WarningDVNHenry, Rock Island13 days
Jun 20, 8:57 PM CDTRiver Flood WatchDVNWhiteside24 hr
Jun 20, 8:57 PM CDTRiver Flood WatchDVNStephenson24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNHancock37 hr
Jun 21, 3:27 PM CDTFlash Flood WarningDVNHenry5 hr
Jun 21, 4:27 PM CDTSpecial Weather StatementDVNMercer33 min
Jun 21, 4:39 PM CDTSpecial Weather StatementDVNBureau, Putnam81 min

Nearby

Flash Flood Watches in Iowa, 2018Flash Flood Watches in Illinois, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.